Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 3, NWS Springfield, MO

March 10, 2010McDonald County, Newton County, Missouri

NWS Springfield, MO issued this tornado warning at Mar 10, 2010, 6:19 PM CST for McDonald County, Newton County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2010, 6:19 PM CST (00:19 UTC)
Expired
Mar 10, 2010, 7:00 PM CST
In force
41 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 96 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 3:42 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
397 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1999 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WFUS53 KSGF 110019
TORSGF
MOC119-145-110100-
/O.NEW.KSGF.TO.W.0003.100311T0019Z-100311T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 PM CST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 700 PM CST.

* AT 615 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NORTH OF ANDERSON...OR 8 MILES NORTHWEST OF PINEVILLE...MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE DIAMOND...FAIRVIEW...
  GOODMAN...GRANBY...NEOSHO...NEWTONIA...RITCHEY...ROCKY COMFORT...
  STARK CITY AND STELLA.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN
EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3671 9457 3706 9426 3705 9407 3671 9407
      3661 9448
TIME...MOT...LOC 0019Z 216DEG 39KT 3671 9444

$$

ANGLE
3 follow-up statements
245 
WWUS53 KSGF 110029
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
629 PM CST WED MAR 10 2010

MOC119-110037-
/O.CAN.KSGF.TO.W.0003.000000T0000Z-100311T0100Z/
MCDONALD MO-
629 PM CST WED MAR 10 2010

...THE TORNADO WARNING FOR NORTHERN MCDONALD COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3676 9452 3677 9452 3679 9450 3706 9426
      3705 9407 3675 9420
TIME...MOT...LOC 0027Z 220DEG 20KT 3679 9441

$$

MOC145-110100-
/O.CON.KSGF.TO.W.0003.000000T0000Z-100311T0100Z/
NEWTON MO-
629 PM CST WED MAR 10 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR EASTERN
NEWTON COUNTY...

AT 625 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 7 MILES SOUTHWEST OF NEOSHO...MOVING NORTHEAST AT
25 MPH. THIS IS A DANGEROUS THUNDERSTORM AND WILL BE IMPACTING NEOSHO
BY 630 PM CST.

LOCATIONS IMPACTED INCLUDE NEOSHO...DIAMOND...GRANBY...NEWTONIA...
RITCHEY...STARK CITY AND STELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3676 9452 3677 9452 3679 9450 3706 9426
      3705 9407 3675 9420
TIME...MOT...LOC 0027Z 220DEG 20KT 3679 9441

$$

ANGLE
875 
WWUS53 KSGF 110042
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CST WED MAR 10 2010

MOC145-110100-
/O.CON.KSGF.TO.W.0003.000000T0000Z-100311T0100Z/
NEWTON MO-
642 PM CST WED MAR 10 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
NORTHEASTERN NEWTON COUNTY...

AT 638 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR GRANBY...OR 6 MILES NORTHEAST OF NEOSHO...
MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE GRANBY AND RITCHEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3692 9437 3706 9426 3705 9407 3686 9420
TIME...MOT...LOC 0042Z 221DEG 49KT 3696 9422

$$

ANGLE
415 
WWUS53 KSGF 110055 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CST WED MAR 10 2010

MOC145-110104-
/O.EXP.KSGF.TO.W.0003.000000T0000Z-100311T0100Z/
NEWTON MO-
655 PM CST WED MAR 10 2010

...THE TORNADO WARNING FOR NORTHEASTERN NEWTON COUNTY WILL EXPIRE AT
700 PM CST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3692 9437 3706 9426 3705 9407 3686 9420
TIME...MOT...LOC 0054Z 221DEG 49KT 3708 9408

$$

ANGLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:01 PM CST, 18 minutes earlier.

Area forecast discussion, Mar 10, 6:01 PM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CST WED MAR 10 2010

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

INTENSE CELL HAS DEVELOPED JUST SOUTH OF JOPLIN AT 2330Z AHEAD OF
SURFACE LOW PRESSURE TRACKING FROM NORTHEAST OKLAHOMA TOWARD
SOUTHEAST KANSAS. AN ATTENDANT DRY EXTENDED SOUTH ACROSS EASTERN
OKLAHOMA. ADDITIONAL CONVECTION WILL LIKELY DEVELOP AHEAD OF THE
DRY LINE AS IT PUSHES NORTHEAST TOWARD THE OZARKS. SOME BACKING OF
LOW LEVEL WINDS HAVE RESULTED IN ENHANCED LOW LEVEL HELICITIES AND
0-1KM SHEAR JUST AHEAD OF THE LINE OF DEVELOPING CONVECTION. THIS
WILL ENHANCE THE POTENTIAL OF AN ISOLATED TORNADO ACROSS FAR
SOUTHWEST MISSOURI EARLY THIS EVENING.

ADDITIONAL CONVECTION DEVELOPING OVER NORTHERN ARKANSAS WILL ALSO
SPREAD NORTH INTO SOUTH CENTRAL MISSOURI BY MID EVENING. THIS AREA
WILL HAVE TO BE MONITORED CLOSELY AS SURFACE MOISTURE WILL
GRADUALLY INCREASE.

WHILE INSTABILITY WILL DIMINISH WITH THE LOSS OF DAYTIME HEATING...SYNOPTIC
SCALE FORCING WILL INCREASE AS AN UPPER LOW LIFT NORTH INTO
EASTERN KANSAS AND A POWERFUL 80 KT MID LEVEL JET STREAKS INTO THE
REGION.

THIS WILL MAINTAIN THE RISK OF DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL. AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE MAINLY
EARLY THIS EVENING.

FOSTER

&&

.DISCUSSION...

THE MAIN FORECAST FOCUS IN THIS PACKAGE WILL DEAL WITH
THUNDERSTORMS AND SEVERE POTENTIAL LATE THIS AFTERNOON INTO THE
OVERNIGHT HOURS.

CURRENTLY...STRONG UPPER LEVEL LOW IS LOCATED ACROSS THE TEXAS
PANHANDLE...WITH THE ASSOCIATED SURFACE LOW PRESSURE LOCATED
ACROSS CENTRAL OKLAHOMA THIS AFTERNOON. AHEAD OF THE SYSTEM STRONG
AND GUSTY WINDS HAVE OCCURRED ACROSS THE AREA. MOISTURE IS SLOWLY
ADVECTING NORTH...BUT IS SLOW TO SPREAD INTO THE AREA. VERY WARM
CONDITIONS ARE OCCURRING AS TEMPERATURES ARE IN THE 70S.

THE UPPER LEVEL LOW WILL BEGIN TO LIFT TO THE NORTHEAST THIS
AFTERNOON. MOISTURE WILL CONTINUE TO ADVECT NORTH AHEAD OF THIS
SYSTEM...HOWEVER JUST HOW FAR NORTH IT WILL BE ABLE TO MAKE IT IS
IN QUESTION. WIND SHEAR IS QUITE STRONG ACROSS THE AREA AS AN
UPPER LEVEL JET IS PUSHING INTO THE REGION. INSTABILITY HAS
INCREASED ACROSS THE AREA AS A RESULT OF THE WARM TEMPERATURES.
MOISTURE IS LIMITED ESPECIALLY ACROSS THE NORTHERN AND WESTERN
PORTIONS OF THE CWA. THIS MAY LIMIT THE SEVERE POTENTIAL IN THESE
AREAS. A FEW STORMS HAVE BEEN ABLE TO DEVELOP ACROSS NORTHEAST
OKLAHOMA AND SOUTHEAST KANSAS THIS AFTERNOON. OTHER ACTIVITY TRIED
TO DEVELOP IN THIS REGION BUT HAS STRUGGLED. WITH STEEP LAPSE
RATES AND COOL TEMPERATURES ALOFT...THERE WILL BE A DECENT HAIL
THREAT LATE THIS AFTERNOON/EARLY THIS EVENING IF ANY STORMS THAT
CAN MAINTAIN THEMSELVES ACROSS THE FAR WESTERN CWA. WITH THE LARGE
DEW POINT DEPRESSIONS ACROSS THIS AREA...THE TORNADO THREAT WILL
BE LIMITED.

AS THE SURFACE LOW LIFTS TO THE NORTH...A DRY LINE/COLD FRONT
WILL QUICKLY RACE ACROSS THE AREA TONIGHT AND INTO THE OVERNIGHT
HOURS. THERE COULD BE SCATTERED ACTIVITY AHEAD OF THE LINE LATE
THIS AFTERNOON AND EVENING...AGAIN WITH THE MAIN HAZARD BEING
LARGE HAIL. THINK A LINE OF STORMS WILL EVENTUALLY FORM...HOWEVER
JUST WHERE THAT IS GOING TO BE IS THE QUESTION. RIGHT NOW THE
BETTER MOISTURE IS ACROSS NORTHERN ARKANSAS AND SOUTH CENTRAL AND
SOUTHEASTERN MISSOURI. MAY ONLY SEE SCATTERED ACTIVITY UNTIL THE
DRY LINE GETS INTO THE BETTER MOISTURE...WHERE A SQUALL LINE WILL
LIKELY DEVELOP BY THE MID EVENING HOURS. THEN THE LINE SHOULD RACE
ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. THE MAIN
HAZARD WITH THE LINE WILL BE STRONG WINDS.

THERE WILL BE STRONG WIND SHEAR ACROSS THE AREA ASSOCIATED WITH THE
UPPER LEVEL JET AND THE UPPER LEVEL LOW...SO MESOVORTEX
DEVELOPMENT WILL BE POSSIBLE WITHIN THE LINE. AN ISOLATED TORNADO
CANNOT BE RULED OUT IF ENOUGH MOISTURE CAN MAKE IT INTO THE
AREA. THE BEST SEVERE POTENTIAL WILL LIKELY BE ALONG AND SOUTH OF
HIGHWAY 60 WHERE THE BETTER MOISTURE WILL BE. AGAIN THE MAIN
HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL WITH ANY DISCRETE
CELLS AND STRONG STRAIGHT LINE WINDS ASSOCIATED WITH THE SQUALL
LINE.

THE LINE OF STORMS SHOULD PUSH EAST OF THE AREA BY TOMORROW
MORNING. THE UPPER LEVEL LOW WILL LINGER OVER THE CENTRAL U.S.
THROUGH MUCH OF THE WEEKEND...WITH COOL AND CLOUDY CONDITIONS AND PERIODS
OF LIGHT RAIN OR DRIZZLE THROUGH THE WEEKEND. THE LOW FINALLY
MOVES OFF TO THE EAST EARLY NEXT WEEK. WE WILL REMAIN IN NORTHWEST
FLOW THROUGH MID WEEK...WHICH WILL RESULT IN NEAR TO BELOW NORMAL
TEMPERATURES.

WISE

&&

.AVIATION...
A SURFACE LOW WILL TRACK INTO SOUTHEAST KANSAS THIS EVENING WHILE
A SQUALL LINE PUSHES ACROSS THE REGION. GUSTY WINDS IN EXCESS OF
40 KTS AND MVFR CONDITIONS MAY ACCOMPANY THESE STORMS. CONDITIONS
WILL IMPROVE LATE TONIGHT AS THE STORMS MOVE EAST.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 10, 1:09 PM CST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CST WED MAR 10 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
109 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS
 OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE THIS
 AFTERNOON INTO THE EVENING HOURS. LARGE HAIL TO THE SIZE OF GOLF
 BALLS...DAMAGING WINDS IN EXCESS OF 70 MPH AND AN ISOLATED
 TORNADO WILL ALL BE POSSIBLE WITH THE STORMS.

 THESE STORMS WILL DEVELOP OVER EASTERN OKLAHOMA AND EXTREME
 SOUTHEAST KANSAS BETWEEN 4 AND 7 PM...EVENTUALLY MOVING EAST
 INTO THE OZARKS REGION THROUGH THE EVENING AND OVERNIGHT HOURS.

 MOISTURE IS INCREASING ACROSS THE AREA AHEAD OF THE STORM SYSTEM
 HOWEVER IS SLOW TO DO SO. IF MOISTURE REMAINS LIMITED THIS WILL
 REDUCE THE SEVERE POTENTIAL. AT THIS TIME THE BEST POTENTIAL FOR
 SEVERE WEATHER ACROSS THE OUTLOOK AREA  WILL BE ACROSS SOUTHERN
 MISSOURI WHERE THE BETTER MOISTURE RETURN SHOULD BE.

 THIS ACTIVE WEATHER WILL OCCUR IN RESPONSE TO THE APPROACH OF A
 VIGOROUS STORM SYSTEM. THIS FEATURE WILL ALSO CAUSE GUSTY SOUTH
 WINDS IN EXCESS OF 35 MPH AT TIMES TODAY.

 IN ADVANCE OF THE STORM SYSTEM...THE STRONG WINDS WILL COMBINE
 WITH RELATIVE HUMIDITIES AROUND 30 PERCENT. THIS COULD CREATE A
 POTENTIAL FOR ELEVATED FIRE DANGER FOR LOCATIONS ALONG AND SOUTH
 OF INTERSTATE 44 THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF
 SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI LATE THIS AFTERNOON
 INTO EARLY THIS EVENING...THEN WILL BE POSSIBLE ACROSS THE REST
 OF THE OUTLOOK AREA THIS EVENING INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Local storm report, Mar 10, 5:40 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             5 SW NEOSHO             36.82N 94.43W
03/10/2010  E0.75 INCH       NEWTON             MO   AMATEUR RADIO

            HIGHWAY Y AND HIGHWAY 60

&&

GAEDE
Local storm report, Mar 10, 5:42 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             7 S SENECA              36.74N 94.61W
03/10/2010  E0.75 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Mar 10, 5:53 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FUNNEL CLOUD     NEOSHO                  36.87N 94.37W
03/10/2010                   NEWTON             MO   LAW ENFORCEMENT

            PUBLIC REPORTS OF FUNNEL CLOUDS OVER NEOSHO

0545 PM     HAIL             NEOSHO                  36.87N 94.37W
03/10/2010  E1.75 INCH       NEWTON             MO   LAW ENFORCEMENT

            QUARTER TO GOLF BALL HAIL BEING REPORTED IN NEOSHO.

&&

GAEDE
Local storm report, Mar 10, 5:54 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 SSE REDINGS MILL      36.99N 94.50W
03/10/2010  E0.75 INCH       NEWTON             MO   FIRE DEPT/RESCUE

&&

KARDELL
Local storm report, Mar 10, 6:06 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             2 W NEOSHO              36.87N 94.40W
03/10/2010  E1.00 INCH       NEWTON             MO   STORM CHASER

            NICKEL TO QUARTER HAIL COVERING GROUND

&&

GAEDE
Local storm report, Mar 10, 6:15 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
615 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             DUENWEG                 37.08N 94.41W
03/10/2010  E1.75 INCH       JASPER             MO   LAW ENFORCEMENT

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 6:20 PM CSTSevere Thunderstorm WarningSGFSt. Clair38 min
Mar 10, 6:25 PM CSTTornado WarningSGFDade, Jasper, Lawrence35 min
Mar 10, 6:36 PM CSTSevere Thunderstorm WarningSGFOzark45 min
Mar 10, 6:45 PM CSTSevere Thunderstorm WarningSGFBenton37 min
Mar 10, 6:56 PM CSTSevere Thunderstorm WarningSGFDouglas34 min
Mar 10, 7:46 PM CSTTornado WarningSGFDouglas, Howell, Ozark16 min
Mar 10, 7:49 PM CSTSevere Thunderstorm WarningSGFLaclede, Pulaski28 min

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.